# SDR AWXA9500161

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND CORROSION ON TOP CAP OF FLOORBEAM, STA 312 LBL 12 TO RBL 12.  INSTALLED REPAIR PER BOEING STRUCTURAL REPAIR MANUAL 51 10 9.  (W)
